Integral-equation method for modeling transient diffusive electromagnetic scattering

    Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publicationThree-dimensional electromagnetics
    Editors M Oristaglio, B Spies, MR Cooper
    Place of PublicationTulsa
    PublisherSociety of Exploration Geophysicists
    Pages42-58
    ISBN (Print)1-56080-079-8
    Publication statusPublished - 1999

    Keywords

    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Slob, EC., & van den Berg, PM. (1999). Integral-equation method for modeling transient diffusive electromagnetic scattering. In M Oristaglio, B Spies, & MR Cooper (Eds.), Three-dimensional electromagnetics (pp. 42-58). Society of Exploration Geophysicists.